×

Systems of quasi-equilibrium problems with lower and upper bounds. (English) Zbl 1114.49006

Summary: We consider systems of quasi-equilibrium problems with lower and upper bounds and establish the existence of their solutions by using some known maximal element theorems for a family of multivalued maps. Our problems are more general than the one posed by G. Isac, V. M. Sehgal and S. P. Singh [Indian J. Math. 41, No. 1, 25–31 (1999; Zbl 1034.49005)]. As a particular case, we also get the answer to the problem raised by G. Isac, V. M. Sehgal, S.P. Singh [loc. cit.].

MSC:

49J40 Variational inequalities
47J20 Variational and other types of inequalities involving nonlinear operators (general)
47N10 Applications of operator theory in optimization, convex analysis, mathematical programming, economics
91B50 General equilibrium theory

Citations:

Zbl 1034.49005
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Ansari, Q. H.; Idzik, A.; Yao, J. C., Coincidence and fixed point theorems with applications, Topol. Methods Nonlinear Anal., 15, 191-202 (2000) · Zbl 1029.54047
[2] Ansari, Q. H.; Wong, N. C.; Yao, J. C., The existence of nonlinear inequalities, Appl. Math. Lett., 12, 5, 89-92 (1999) · Zbl 0940.49010
[3] Ansari, Q. H.; Yao, J. C., Systems of generalized variational inequalities and their applications, Appl. Anal., 76, 3-4, 203-217 (2000) · Zbl 1018.49005
[4] Bianch, M.; Schaible, S., Generalized monotone bifunctions and equilibrium problems, J. Optim. Theory Appl., 90, 31-43 (1996) · Zbl 0903.49006
[5] Chadli, O.; Chiang, Y.; Yao, J. C., Equilibrium problems with lower and upper bounds, Appl. Math. Lett., 15, 327-331 (2002) · Zbl 1175.90411
[6] Flores-Bazan, F., Existence theory for finite-dimensional pseudomonotone equilibrium problems, Acta Appl. Math., 77, 249-297 (2003) · Zbl 1053.90110
[7] Göfert, A.; Tammer, Chr.; Riahi, H.; Zaˇlinescu, C., Variational Methods in Partially Ordered Spaces (2003), Springer-Verlag: Springer-Verlag New York, Berlin, Heidelberg
[8] Hadjisavvas, N.; Schaible, S., From scalar to vector equilibrium problems in the quasimonotone case, J. Optim. Theory Appl., 96, 297-309 (1998) · Zbl 0903.90141
[9] Isac, G.; Sehgal, V. M.; Singh, S. P., An alternative version of a variational inequality, Indian J. Math., 41, 25-31 (1999) · Zbl 1034.49005
[10] Lan, K.; Webb, J., New fixed point theorems for a family of mappings and applications to problems on sets with convex sections, Proc. Amer. Math. Soc., 126, 1127-1132 (1998) · Zbl 0891.46004
[11] Li, J., A lower and upper bounds version of a variational inequality, Appl. Math. Lett., 13, 47-51 (2000) · Zbl 1023.49003
[12] Lin, L. J.; Ansari, Q. H., Collective fixed points and maximal elements with applications to abstract economies, J. Math. Anal. Appl., 296, 455-472 (2004) · Zbl 1051.54028
[13] Lin, L. J.; Park, S., On some generalized quasi-equilibrium, J. Math. Anal. Appl., 224, 167-181 (1998) · Zbl 0924.49008
[14] Lin, L.-J.; Park, S.; Yu, Z.-T., Remarks on fixed points, maximal elements, and equilibria of generalized games, J. Math. Anal. Appl., 233, 581-596 (1999) · Zbl 0949.91004
[15] Lin, L.-J.; Yu, Z.-T.; Ansari, Q. H.; Lai, L.-P., Fixed point and maximal element theorems with applications to abstract economies and minimax inequalities, J. Math. Anal. Appl., 284, 656-671 (2003) · Zbl 1033.47039
[16] Petryshyn, W. V.; Fitzpatrick, P. M., Fixed point theorems of multivalued noncompact acyclic mappings, Pacific J. Math., 54, 17-23 (1974) · Zbl 0312.47047
[17] Repovs, D.; Semenov, P. V., Continuous Selections of Multivalued Mappings (1998), Kluwer Academic Publishers: Kluwer Academic Publishers Dordrecht, Boston, London · Zbl 0915.54001
[18] Wu, X.; Shen, S., A further generalization of Yannelis-Prabhakar’s continuous selection theorem and its applications, J. Math. Anal. Appl., 196, 61-74 (1996) · Zbl 0852.54019
[19] Yuan, G. X.-Z., KKM Theory and Applications in Nonlinear Analysis (1999), Marcel Dekker, Inc.: Marcel Dekker, Inc. New York, Basel
[20] Yuan, G. X.-Z.; Isac, G.; Tan, K. K.; Yu, J., The study of minimax inequalities, abstract economics and applications to variational inequalities and Nash equilibria, Acta Appl. Math., 54, 135-166 (1998) · Zbl 0921.47047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.